# SDR CALA2014090301179

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 45,329 hours, 15,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 727BL CRACKED AT INBD RIVET FOR ACFT SUPPORT EXTRUSION BETWEEN STRINGER 8L & 9L.  REPAIRED FRAME IAW ECRA 5310-06189.
